# SDR 2000UALA00468

- Difficulty date: August 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Aircraft time: 34,671 hours, 20,015 cycles
- Engine: Ge CFM56*
- Engine time: 33,631 hours, 18,882 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 11,344 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE INDICATION PROBLEM.  *S/D*  REPLACED FUEL PUMP AND MAIN ENGINE CONTROL (MEC), PERFORMED ACCELERATION CHECK WITH ALL PARAMETERS NORMAL.
